# SDR IPXA10163366

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Engine: Pwa PW4158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER CREW ENTRY DOOR INOP.  ACCOMPLISHED SUPERNUMARY AREA EMERGENCY LIGHTING ADJ/TEST.  ALL LIGHTS CHECKED GOOD IAW MM 33-51-00-05.
